Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 17 found articles
 
 
  A fourth order accurate numerical method for non-linear time fractional reaction–diffusion equation on a bounded domain
 
 
Title: A fourth order accurate numerical method for non-linear time fractional reaction–diffusion equation on a bounded domain
Author: Singh, Deeksha
Pandey, Rajesh K.
Kumari, Sarita
Appeared in: Physica. D, Nonlinear phenomena
Paging: Volume 449 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands